Open Access
December, 2003 Singular Radon transforms and maximal functions under convexity assumptions
Andreas Seeger, Stephen Wainger
Rev. Mat. Iberoamericana 19(3): 1019-1044 (December, 2003).


We prove variable coefficient analogues of results in [CCCDRVWW86] on Hilbert transforms and maximal functions along convex curves in the plane.


Download Citation

Andreas Seeger. Stephen Wainger. "Singular Radon transforms and maximal functions under convexity assumptions." Rev. Mat. Iberoamericana 19 (3) 1019 - 1044, December, 2003.


Published: December, 2003
First available in Project Euclid: 20 February 2004

zbMATH: 1071.42012
MathSciNet: MR2053571

Primary: 42B20 , 42B25

Keywords: angular Littlewood-Paley decomposition , Hilbert transforms along curves , Singular Radon transforms

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.19 • No. 3 • December, 2003
Back to Top